# SDR TRAX200701993

- Difficulty date: December 27, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 10,566 hours, 7,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LOWER EMERGENCY LIGHT HAS SEVERAL INOP BULBS.
